We study the Laplace–Stieltjes integrals with an arbitrary abscissa of convergence. The lower and upper estimates for these integrals are established. The accumulated results are used to deduce the relationships between the growth of the integral and the maximum of the integrand.
This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
M. M. Sheremeta, Asymptotical Behavior of Laplace–Stieltjes Integrals, VNTL Publ., Lviv (2010).
O. B. Skaskiv and A. I. Bandura, Asymptotic Estimates for Positive Integrals and Entire Functions [in Ukrainian], Lviv–Ivano-Frankivs’k, LNY–IFNTUG (2015).
O. B. Skaskiv and A. I. Bandura, Asymptotical Behavior of Laplace–Stieltjes Integrals, VNTL Publ., Lviv (2010).
M. N. Sheremeta and S. I. Fedynyak, “On the derivative of the Dirichlet series,” Sib. Mat. Zh., 39, No. 1, 206–223 (1998).
M. M. Sheremeta and O. M. Sumyk, “Relationship between functions conjugate in Young’s sense,” Mat. Stud., 11, No. 1, 41–47 (1999).
M. M. Sheremeta, Yu. V. Stets, and O. M. Sumyk, “Estimates of a sum of Dirichlet series,” Ukr. Math. Bull., 10, No. 2, 234–253 (2013).
Yu. V. Stets’ and M. M. Sheremeta, “On the regular growth of Dirichlet series absolutely convergent in a half plane,” Ukr. Mat. Zh., 63, No. 5, 686–698 (2011); English translation : Ukr. Math. J., 63, No. 5, 797–814 (2011).
Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, No. 11, pp. 1467–1482, November, 2016.
About this article
Cite this article
Dobushovs’kyi, M.S., Sheremeta, M.M. Estimation of the Laplace–Stieltjes Integrals. Ukr Math J 68, 1694–1714 (2017). https://doi.org/10.1007/s11253-017-1321-y